# SDR AALA201710099022

- Difficulty date: October 8, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 13,682 hours, 2,810 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904479
- Condition: Failed
- Location: Extract
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECIEVED VENT EXTRACT FAULT CAUTION MESSAGE.  ALSO NOTICED A NOISE, VIBRATION AND A BURNING ODOR.  NOISE AND VIBRATION WENT AWAY WHEN FAULT ILLUMINATED.  SMELL DISSIPATED IN 20 MINUTES. COMPLIED WITH ECAM PROCEDURES. REPLACED EXTRACT FAN IAW MM 21-26-51. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
